# SDR 9JLA201502268312

- Difficulty date: November 23, 2014
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 45010
- Aircraft time: 4,834 hours, 3,450 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 306075911
- Part serial: 0150
- Condition: Defective
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A RED, LT FUEL PRESS LOW, CAS MSG DURING TAKEOFF POWER UP.  THE TAKEOFF WAS ABORTED & RETURNED TO MX.  TROUBLESHOOTING FOUND THE LT ENG MOTIVE FLOW FUEL PUMP PN 3060759-1 TO BE DEFECTIVE.  THE PUMP WAS REPLACED.  FUNCTIONAL CHECKS OK.  RETURNED TO SERVICE.
